# SDR AWXA9700243

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOORBEAM BS 328, RBL 11 TO 20, WL 208.  REMOVED UPPER CHORD, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 51-30-2, 51-30-5 AND 53-10-9, FIG 5.
